About this Journal Submit a Manuscript Table of Contents
Advances in Fuzzy Systems
Volume 2013 (2013), Article ID 613604, 8 pages
http://dx.doi.org/10.1155/2013/613604
Research Article

Approximate Fixed Point Theorems in Fuzzy Norm Spaces for an Operator

1Faculty of Mathematics, Vali-e-Asr University, Rafsanjan, Iran
2Faculty of Mathematics, Yazd University, Yazd, Iran

Received 31 December 2012; Accepted 22 March 2013

Academic Editor: Toly Chen

Copyright © 2013 S. A. M. Mohsenalhosseini and H. Mazaheri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. M. Mohsenalhosseini and H. Mazaheri, “Approximate Fixed Point Theorems in Fuzzy Norm Spaces for an Operator,” Advances in Fuzzy Systems, vol. 2013, Article ID 613604, 8 pages, 2013. doi:10.1155/2013/613604